# SDR HNAA2025043000275

- Difficulty date: March 18, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F034758 : CARGO DOOR CUTOUT FR 65 SHEAR CLIP CORRODED BETWEEN STR16L/17L.  REPAIRED CORROSION ON CARGO DOOR CUTOUT FR 65 SHEAR CLIP BETWEEN STR 16L/17L IAW PIEDMONT EO1-53-25-0114 AND EMB 145 SRM 53-31-04, ITEM 4D, FIG 212
